# SDR DALA2016091306602

- Difficulty date: September 12, 2016
- Submitted: September 14, 2016
- Operation: Air carrier
- Aircraft: N906DE
- Make and model: Doug MD-88
- Aircraft serial: 53415
- Aircraft time: 63,056 hours, 45,883 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Splice
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL: CRACKED SPLICE STA XFS=194 AT RT WING L/E STRUCTURE.  CRACK .265" WAS REPAIRED IAW ER/A 379404-14MA, REV A.
